Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
28 p, 837.2 KB Phase portraits of Abel quadratic differential systems of second kind with symmetries / Ferragut, Antoni (Universitat Jaume I. Institut de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; García-Saldaña, Johanna D. (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas (Chile)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We provide normal forms and the global phase portraits on the Poincaré disk of the Abel quadratic differential equations of the second kind having a symmetry with respect to an axis or to the origin. [...]
2019 - 10.1080/14689367.2018.1530732
Dynamical Systems, Vol. 34, Issue 2 (2019) , p. 301-333  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.